# SDR UPS06247386

- Difficulty date: July 13, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- Aircraft time: 53,246 hours, 37,511 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 5 FLAP CARRIAGE HAS CORROSION ON LWR FWD FLANGE UPPER AND LOWER SURFACES     CARRIAGE REPLACED IAW MM 27-51-03.
